Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Phys. Fluids

Keywords

Mechanics; Physics; Fluids & Plasmas

Abstract

Nonlinear bidirectional shallow water waves are shown to be described by a regularized long‐wave equation. Six constants of motion for this equation are exhibited.

Journal Title

Physics of Fluids

Volume

29

Issue/Number

3

Publication Date

1-1-1986

Document Type

Note

Language

English

First Page

890

Last Page

891

WOS Identifier

WOS:A1986A776300048

ISSN

1070-6631

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 15
  • Usage
    • Downloads: 13
    • Abstract Views: 3
  • Captures
    • Readers: 3
see details

Share

COinS